# SDR SWAA2019041531702

- Difficulty date: March 27, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1438120
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS. 440 TO BS. 460, RBL 23.   R&R THRESHOLD WEB IAW SRM & DWG.
